C.R. BARD, INC. (BASD) -3006260740 POWERPORT MRI 8GS, INT. W SP, ATT S/L; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1878000 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Fracture (1260); Material Separation (1562); Suction Problem (2170); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that sometimes post a port placement, the port was allegedly not working.It was further reported that when removing the port and the catheter, the catheter was not intact as a whole and the distal end of the catheter was allegedly found to be broken off.Furthermore, the broken piece of the catheter had traveled through the right atrium across the tricupsid valve through the right ventricle and allegedly got lodged at the pulmonary artery.Reportedly, the patient had to go to the catheterization laboratory for removal of the distal end of the catheter.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history record will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 12/2021) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.